# SDR REXA2014032300324

- Difficulty date: March 23, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 24,256 hours, 21,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMERGENCY FLASHLIGHT BATTERY IS WEAK.  R & R FIRST OFFICER`S EMERGENCY FLASHLIGHT  ASSEMBLY IAW AMM 25-61-02.
